# SDR 96ZZZX4869

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RX
- Make and model: Agusta A109K2
- Aircraft serial: 10017
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 109013305101
- Condition: Failed
- Location: T/R Swashplate
- Part time: 888 hours
- Component: 109013305101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE SEAL OF THE DUPLEX BEARING WAS OBSERVED TO BE DETACHED FROM THE BEARING.  DISASSEMBLY SHOWED A TOTAL LOSS OF LUBRICANT AND SEVERAL BALLS MISSING FROM THE OUTER DUPLEX BEARING.
